Quelques remarques sur le u -invariant

B. Kahn

Journal de théorie des nombres de Bordeaux (1990)

  • Volume: 2, Issue: 1, page 155-161
  • ISSN: 1246-7405

How to cite


Kahn, B.. "Quelques remarques sur le $u$-invariant." Journal de théorie des nombres de Bordeaux 2.1 (1990): 155-161. <http://eudml.org/doc/93509>.

author = {Kahn, B.},
journal = {Journal de théorie des nombres de Bordeaux},
keywords = {products of quaternion algebras; u-invariant; anisotropic quadratic forms; cohomological dimension; Brauer group; Witt ring},
language = {fre},
number = {1},
pages = {155-161},
publisher = {Université Bordeaux I},
title = {Quelques remarques sur le $u$-invariant},
url = {http://eudml.org/doc/93509},
volume = {2},
year = {1990},

AU - Kahn, B.
TI - Quelques remarques sur le $u$-invariant
JO - Journal de théorie des nombres de Bordeaux
PY - 1990
PB - Université Bordeaux I
VL - 2
IS - 1
SP - 155
EP - 161
LA - fre
KW - products of quaternion algebras; u-invariant; anisotropic quadratic forms; cohomological dimension; Brauer group; Witt ring
UR - http://eudml.org/doc/93509
ER -


  1. [ART] S.A. Amitsur, L-H. Rowen, J-P. Tignol, Division algebras of degree 4 and 8 with involutionIsrael J. Math.33 (1979), 133-148. Zbl0422.16010MR571249
  2. [CG] J-P. Serre, Cohomologie galoisienne, Lect. Notes in Math. 5. Springer, Berlin, 1965. Zbl0136.02801MR201444
  3. [EL] R. Elman, T.Y. Lam, On the quaternion symbol homomorphism 9F: k2F → B(F), Lect. Notes in Math. 342, 447-463. Springer, New-York, 1973. Zbl0267.10030
  4. [ELTW] R. Elman, T.Y. Lam, J-P. Tignol, A. Wadsworth, Witt rings and Brauer groups under multiquadratic extensions, I, Amer. J. Math105 (1983), 1119-1170. Zbl0492.10014MR714772
  5. [G] M. Greenberg, Lectures on forms in many variables. Benjamin, New York, 1969. Zbl0185.08304MR241358
  6. [K] I. KaplanskyQuadratic forms, J. Soc. Math. Japan5 (1953), 200-207. Zbl0051.02902MR59260
  7. [Lam] T.Y. Lam, The algebraic theory of quadratic forms. Benjamin, New-York, 1980. Zbl0437.10006MR396410
  8. [M] A.S. Merkurjev, Simple algebras over function fields of quadrics. preprint, 1989. 
  9. [MS] A.S. Merkurjev, A.A. Suslin, K-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Izv. Akad. Nauk SSSR46 (1982), 1011-1046. Trad. anglaise: Math. USSR Izv.21 (1983), 307-341. Zbl0525.18008MR675529
  10. [R] M.L. Racine, A simple proof of theorem of Albert, Proc. AMS43 (1974), 487-488. Zbl0285.16013MR330218
  11. [T1] J-P. Tignol, Sur les classes de similitude de corps à involution de degré 8, C.R. Acad. Sci. Paris286. Zbl0374.16006MR498496
  12. [T2] J-P. Tignol, Réduction de l'indice d'une algébre simple sur le corps des fonctions d'une quadrique. preprint, 1989. 
  13. [T3] J-P. Tignol, On the length of decompositions of central simple algebras in tensor products of symbols, in Methods of ring theory, NATO ASI Series, Ser. C129, 505-516. Reidel, Dordrecht, 1984. Zbl0558.16010MR770614

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.